Addiction Survivors

Notices

Reply
Unread 10-16-2010, 12:52 AM   #51
anabolic1979
Senior Member
 
Posts: 104
Default

yea in the beginning it will . after a few years it wont unless u take alot at once
anabolic1979 is offline   Reply With Quote
Unread 10-16-2010, 02:14 PM   #52
Ricanhavoc
Member
 
Ricanhavoc's Avatar
 
Posts: 76
Default

I have not noticed more energy although my doctor said it might....Dark Eyes, I am still struggling with the thought that when I got on the Suboxone I would feel fine and now, I don't seem to enjoy all the things I did previously, I used to love to read, watch movies, enjoy my alone time, enjoy being on the computer. Now, it almost seems worse, I can't seem to enjoy any of those things and I don't know why. I thought when I started it that the next day I would feel great. Things don't seems right and I don't understand....Oh, one other thing, my doctor DID say that I might want to take the second suboxone sublingual film earlier, a few hours before bedtime, I think he was saying that most likely because it might give you energy. That is probably what he meant.

Thanks for your post,

Cyn
Ricanhavoc is offline   Reply With Quote
Unread 10-16-2010, 06:34 PM   #53
NancyB
Administrator
 
Posts: 25,466
Default

Quote:
Originally Posted by Ricanhavoc View Post
I have not noticed more energy although my doctor said it might....Dark Eyes, I am still struggling with the thought that when I got on the Suboxone I would feel fine and now, I don't seem to enjoy all the things I did previously, I used to love to read, watch movies, enjoy my alone time, enjoy being on the computer. Now, it almost seems worse, I can't seem to enjoy any of those things and I don't know why. I thought when I started it that the next day I would feel great. Things don't seems right and I don't understand....Oh, one other thing, my doctor DID say that I might want to take the second suboxone sublingual film earlier, a few hours before bedtime, I think he was saying that most likely because it might give you energy. That is probably what he meant.

Thanks for your post,

Cyn
Hi Cyn, the medication is only going to stop cravings and withdrawals at the right dose. The rest is up to you. Are you in therapy? Have you been treated for depression before?

Did you see this thread where people responded to you?
http://www.addictionsurvivors.org/vb...ad.php?t=25274

Sub-Zero had a question about your dose maybe being too high. If it is, that can cause some of the feelings you're having.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 10-28-2010, 09:44 PM   #54
mister
Member
 
Posts: 34
Default

Quote:
Originally Posted by thebadbambino View Post
The naloxone in suboxone barely gets absorbed by the body. The only way the naloxone in suboxone will cause a side effect is if your allergic to it then you can switch to subutex.
Is subutex the same med?
mister is offline   Reply With Quote
Unread 11-27-2010, 09:28 AM   #55
rickydom
Junior Member
 
Posts: 2
Default

The naloxone in suboxone barely gets absorbed by the body. The only way the naloxone in suboxone will cause a side effect is if your allergic to it then you can switch to subutex. Very few drugs come in small enough doses to be tapered from. Almost all psychiatric drugs have to be tapered by splitting pills, or emptying powder out of capsules.
rickydom is offline   Reply With Quote
Unread 12-25-2010, 01:30 PM   #56
winbig121
Junior Member
 
Posts: 4
Default

trust me the euphoric energy burst your getting wont last itll be there just long enough to trap you
winbig121 is offline   Reply With Quote
One User Says Thank You to winbig121 For This Useful Post:
Thank You (08-06-2014)
Unread 07-28-2014, 03:37 PM   #57
DebbieRdmn0810
Junior Member
 
Posts: 2
Default

James, you can count me as one of those in the 90%. The longer this drug is in you the more it robs from you.
DebbieRdmn0810 is offline   Reply With Quote
2 Users Say Thank You to DebbieRdmn0810 For This Useful Post:
Thank You (09-11-2016), Thank You (08-06-2014)
Unread 07-14-2015, 11:11 AM   #58
Keepyaheadup
Junior Member
 
Posts: 4
Default Couldn't agree more

Quote:
Originally Posted by DebbieRdmn0810 View Post
James, you can count me as one of those in the 90%. The longer this drug is in you the more it robs from you.
This is so very true drug free beside subs over 5 years it's time for me to get out. I don't have any craving or even want to do drugs I'm just still on them out of fear I'll end up losing my job from being sick. Honestly though if this lack of energy or laziness gets much worse I don't know what I'll do. Don't get me wrong I do what I have to but above and beyond unless I force myself that's it
Keepyaheadup is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:54 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors